MathSciNet Relay Station
MathSciNet bibliographic data
MR346608 (49 #11333) 47H10
Senter, H. F.; Dotson, W. G., Jr. Approximating fixed points of nonexpansive mappings. Proc. Amer. Math. Soc. 44 (1974), 375–380.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement